# SDR VNAA2014020900005

- Difficulty date: February 9, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 23,956 hours, 23,988 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE AT FS 280.0, STRINGER 3L HAD AN ELONGATED HOLE.  THE AREA WAS INSPECTED AND REPAIRED USING AMM.  ACFT WAS RELEASED FOR SERVICE.
